Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Done cataract surgery, myopic, sea sickness, feeling faint. Expected?

I am 16 days post op 2nd cataract surgery . i have been extremely myopic for 46yrs and now the IOL s have given me a middle focus point which for me means that i will require vatiofocal glasses in about 6wks time. i am currently not wearing any glasses until this time . i am experiencing feeling of sea sickness and feeling faint when i am out in busy shopping area where lots of people are walking towards me; it s kind of like being in a simulator ( which i have never been able to do , unless i close my eyes,because they do make me feel very sick!). Is this to be expected, will it go away when i do get my variofocals?
Asked On : Wed, 3 Oct 2012
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Wearing glasses may give a better and crisp vision than what you have now without glasses.
But the problem of fainting and sickness ( which I think was there before Surgery)
is not related to surgery or the eye.
Don't worry.. Keep taking the post-op medications..
Take care...
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor